MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Kellywick Tunneler; Surgical other

BARD PERIPHERAL VASCULAR, INC. Kellywick Tunneler; Surgical other
Catalog Number KW2000
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent surgical procedure using a kelly wick tunneller.Prior to the procedure, it was reported that there was bent on latch and holes in the internal plastic.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard peripheral vascular inc.No new event information is being reported in this supplement.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.G1, g3 section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Kellywick Tunneler
Common Device Name
Surgical other
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe GA 85281
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25702323
Report Number2020394-2026-01712
Device Sequence Number9719970
Product Code DWS
UDI-Device Identifier00801741129452
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKW2000
Device Lot Number28052606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer08/07/2026
09/21/2026
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date08/25/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown